skip to main content

DOE PAGESDOE PAGES

Title: Towards diluted magnetism in TaAs

Authors:
; ; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
AC02-05CH11231
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Materials
Additional Journal Information:
Journal Name: Physical Review Materials Journal Volume: 1 Journal Issue: 4; Journal ID: ISSN 2475-9953
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1394702

Liu, Yu, Li, Zhilin, Guo, Liwei, Chen, Xiaolong, Yuan, Ye, Xu, Chi, Hübner, René, Akhmadaliev, Shavkat, Krasheninnikov, Arkady V., N'Diaye, Alpha T., Arenholz, Elke, Helm, Manfred, and Zhou, Shengqiang. Towards diluted magnetism in TaAs. United States: N. p., Web. doi:10.1103/PhysRevMaterials.1.044203.
Liu, Yu, Li, Zhilin, Guo, Liwei, Chen, Xiaolong, Yuan, Ye, Xu, Chi, Hübner, René, Akhmadaliev, Shavkat, Krasheninnikov, Arkady V., N'Diaye, Alpha T., Arenholz, Elke, Helm, Manfred, & Zhou, Shengqiang. Towards diluted magnetism in TaAs. United States. doi:10.1103/PhysRevMaterials.1.044203.
Liu, Yu, Li, Zhilin, Guo, Liwei, Chen, Xiaolong, Yuan, Ye, Xu, Chi, Hübner, René, Akhmadaliev, Shavkat, Krasheninnikov, Arkady V., N'Diaye, Alpha T., Arenholz, Elke, Helm, Manfred, and Zhou, Shengqiang. 2017. "Towards diluted magnetism in TaAs". United States. doi:10.1103/PhysRevMaterials.1.044203.
@article{osti_1394702,
title = {Towards diluted magnetism in TaAs},
author = {Liu, Yu and Li, Zhilin and Guo, Liwei and Chen, Xiaolong and Yuan, Ye and Xu, Chi and Hübner, René and Akhmadaliev, Shavkat and Krasheninnikov, Arkady V. and N'Diaye, Alpha T. and Arenholz, Elke and Helm, Manfred and Zhou, Shengqiang},
abstractNote = {},
doi = {10.1103/PhysRevMaterials.1.044203},
journal = {Physical Review Materials},
number = 4,
volume = 1,
place = {United States},
year = {2017},
month = {9}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Special points for Brillouin-zone integrations
journal, June 1976
  • Monkhorst, Hendrik J.; Pack, James D.
  • Physical Review B, Vol. 13, Issue 12, p. 5188-5192
  • DOI: 10.1103/PhysRevB.13.5188

Colloquium: Topological insulators
journal, November 2010

Soft self-consistent pseudopotentials in a generalized eigenvalue formalism
journal, April 1990

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005
  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233